# SDR REXA2016042300748

- Difficulty date: April 23, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON LE ALL PANELS ARE CHAFED ON UPPER SURFACE.  R & R LE PANELS IAW SRM 51-42-06.
